MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, Inc. (BD DIAGNOSTICS) BD MAX¿ Enteric Bacterial Panel; Gastrointestinal Pathogen Panel Multiplex Nucleic Acid-Based Assay System

GENEOHM SCIENCES CANADA, Inc. (BD DIAGNOSTICS) BD MAX¿ Enteric Bacterial Panel; Gastrointestinal Pathogen Panel Multiplex Nucleic Acid-Based Assay System
Catalog Number 442963
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of bd max¿ enteric bacterial panel, a false positive campylobacter patient result was obtained.There was no report of patient impact.
 
Additional Manufacturer Narrative
D.2.Additional medical device types: pch, pci.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.

Brand Name
BD MAX¿ Enteric Bacterial Panel
Common Device Name
Gastrointestinal Pathogen Panel Multiplex Nucleic Acid-Based Assay System
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, Inc. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, Inc. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
+1(410)316-4000
MDR Report Key50931720
Report Number3007420875-2026-00184
Device Sequence Number21265940
Product Code OOI
UDI-Device Identifier00382904429638
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K214122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number442963
Device Lot Number6083684
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown